We’re sorry this product is out of stock.
Here are great in stock alternatives:
- Children's ibuprofen oral suspension temporarily relieves minor aches and pain due to the common cold, flu, sore throat, headaches and toothaches; reduces fever
- Berry flavor
- 100 mg of ibuprofen per 5 mL dose
- Compare to active ingredient in Children's Motrin
- 8 fl. oz Children's Motrin is a registered trademark of Johnson & Johnson Consumer Inc
Why Choose Us
In Stock + Bulk Discounts.
Ships from Dallas, TX.
To learn about our return and refund policy, please click here.
Everyone has bought PPE from us!
We have shipped over hundreds of thousands of PPE to companies, organizations and people around the US and Canada. Here is a list of the types of organizations that have ordered from us:
- Nursing Homes
- Funeral Homes
- Police Forces
- ER & First Responders
- Construction Workers
- At-Home Care Workers
- Grocery Stores
- And Many More!
We support orders in the 1,000 to 1,000,000+. Reach out for bulk order pricing and timelines!
Check out our FAQ page which has so, so many questions answered that you may have. We are very honest and transparent with what you are buying and what you will be receiving.